Alert archive / Florida / Tornado Warnings in 2010

Tornado Warning 17, NWS Miami, FL

April 26, 2010Palm Beach County, Florida

NWS Miami, FL issued this tornado warning at Apr 26, 2010, 7:31 AM EDT for Palm Beach County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2010, 7:31 AM EDT (11:31 UTC)
Expired
Apr 26, 2010, 8:00 AM EDT
In force
29 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 110 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 11.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2010-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2012 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2010-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2012 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
1.7
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

324 
WFUS52 KMFL 261131
TORMFL
FLC099-261200-
/O.NEW.KMFL.TO.W.0017.100426T1131Z-100426T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIAMI FL
ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL
731 AM EDT MON APR 26 2010

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN PALM BEACH COUNTY IN SOUTHEAST FLORIDA...

* UNTIL 800 AM EDT

* AT 727 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES ALONG A
  LINE EXTENDING FROM 11 MILES SOUTHWEST OF LION COUNTRY SAFARI TO 7
  MILES NORTHEAST OF HOLEY LAND WILDLIFE MANAGEMENT AREA...OR ALONG A
  LINE EXTENDING FROM 11 MILES SOUTHEAST OF BELLE GLADE TO 12 MILES
  SOUTHEAST OF SOUTH BAY...MOVING EAST AT 35 MPH.

* TORNADO PRODUCING STORMS WILL BE NEAR...
  LION COUNTRY SAFARI BY 745 AM EDT...
  WELLINGTON BY 755 AM EDT...
  ROYAL PALM BEACH BY 800 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2678 8014 2635 8025 2641 8085 2669 8054
TIME...MOT...LOC 1130Z 268DEG 29KT 2662 8049 2650 8062

$$

04
1 follow-up statement
499 
WWUS52 KMFL 261153
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL
753 AM EDT MON APR 26 2010

FLC099-261203-
/O.EXP.KMFL.TO.W.0017.000000T0000Z-100426T1200Z/
PALM BEACH FL-
753 AM EDT MON APR 26 2010

...THE TORNADO WARNING FOR SOUTHERN PALM BEACH COUNTY WILL EXPIRE AT
800 AM EDT...

LAT...LON 2678 8014 2635 8025 2641 8085 2669 8054
TIME...MOT...LOC 1153Z 268DEG 29KT 2663 8028 2651 8041

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Apr 26, 3:32 AM EDT, 3 hours 59 minutes earlier.

Area forecast discussion, Apr 26, 3:32 AM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
332 AM EDT MON APR 26 2010

.DISCUSSION...COLD FRONT CURRENTLY OVER THE BIG BEND AREA MOVING
SOUTHEAST. THE MAIN CONCERN TODAY IS THE STRENGTH OF THE
CONVECTION OVER OUR CWA TODAY. THE FIRST ACTIVITY THAT HAS STARTED
TO DEVELOP IN ADVANCE OF THE PREFRONTAL ACTIVITY OVER THE LAKE
REGION. ALTHOUGH SURFACE CONVERGENCE IS NOT THAT IMPRESSIVE, UPPER
JET DYNAMICS IS IMPRESSIVE WITH CAPES ALMOST TO 2500 FEET AND LI'S
AS LOW AS NEAR -7. AFTER THE FRONTAL PASSAGE TONIGHT, CLEARING
WILL TAKE PLACE AND SLIGHTLY COOLER TEMPS AT LEAST THROUGH
THURSDAY AND THEN AS A MID LEVEL RIDGE BUILDS OVER THE AREA, TEMPS
WILL WARM WITH SLIGHT CHANCES OF SHOWERS EACH AFTERNOON. TEMPS MAY
GET AS HIGH AS 90.

&&

.MARINE...AFTER SOMEWHAT ELEVATED WINDS TODAY AND TONIGHT, WINDS
WILL BE 15 KNOTS OR LESS. A SCA HAS BEEN ISSUED FOR THE ATLANTIC
WATERS WHERE THE HIGHEST WINDS WILL BE SEEN.

&&

.FIRE WEATHER...NO CONCERNS HERE DUE TO PLENTY OF MOISTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  86  65  83  65 / 70 20 -  -
FORT LAUDERDALE  85  67  84  67 / 70 30 -  -
MIAMI            86  69  85  67 / 70 30 -  -
NAPLES           82  65  82  65 / 70 10 -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 7 AM EDT THIS MORNING FOR COASTAL COLLIER-
     GLADES-HENDRY-INLAND COLLIER.

AM...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR THE ATLANTIC COASTAL WATERS OUT TO 60 NM.

     TORNADO WATCH UNTIL 7 AM EDT THIS MORNING FOR LAKE OKEECHOBEE.

GM...TORNADO WATCH UNTIL 7 AM EDT THIS MORNING FOR COASTAL WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM.

&&

LONG TERM...18/GR
SHORT TERM/AVIATION...65/GS
Hazardous weather outlook, Apr 26, 4:18 AM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
418 AM EDT MON APR 26 2010

FLZ063-066>075-168-172>174-271000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
418 AM EDT MON APR 26 2010

...TORNADO WATCH 107 GLADES, HENDRY, COLLIER COUNTIES TIL 7 AM...
...STRONG TO LOCALLY SEVERE STORMS POSSIBLE ALL OF SOUTH FLORIDA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: THUNDERSTORMS ARE LIKELY ACROSS ALL OF SOUTH
FLORIDA TODAY. ANY THUNDERSTORM COULD PRODUCE FREQUENT
LIGHTNING, VERY HEAVY RAINFALL, STRONG WIND GUSTS AND SMALL HAIL.
ADDITIONALLY THERE IS AN ISOLATED TORNADO THREAT ACROSS THE REGION.

TORNADOES: THE STRONGEST STORMS MAY BE CAPABLE OF PRODUCING AN
ISOLATED, BRIEF TORNADO OR TWO ACROSS SOUTH FLORIDA TODAY.

WIND: ISOLATED SEVERE WIND GUSTS ARE POSSIBLE WITH THE STRONGEST
THUNDERSTORMS TODAY. THESE WIND GUSTS COULD BRIEFLY TOP 58 MPH.

HAIL: THE STRONGEST STORMS MAY PRODUCE SMALL HAIL UP TO PENNY SIZE
ACROSS THE REGION TODAY.

WATERSPOUTS: WATERSPOUTS MAY FORM WITH LITTLE OR NO WARNING ACROSS
ANY OF THE COASTAL WATERS TODAY. THE BIGGEST THREAT FOR LAKE
OKEECHOBEE WILL BE THIS MORNING.

FLOODING: LOCALLY HEAVY RAINFALL IS LIKELY WITH THUNDERSTORMS AS
THEY PROGRESS SOUTHEAST TODAY. THESE RAINS MAY CAUSE LOCALIZED
STREET FLOODING AS WELL AS FLOODING OF URBAN AND POOR DRAINAGE
AREAS. THIS MAY BE ESPECIALLY LIKELY FROM PALM BEACH COUNTY
THROUGH GLADES AND HENDRY COUNTIES THIS MORNING.

RIP CURRENTS: SOUTHWESTERLY WINDS OF 10 TO 20 MPH WILL LEAD TO A
MODERATE RISK OF RIP CURRENTS AT THE GULF COAST BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

STRASSBERG

In the hours before

Local storm report, Apr 26, 4:59 AM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
459 AM EDT MON APR 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     MOORE HAVEN             26.83N 81.10W
04/26/2010                   GLADES             FL   LAW ENFORCEMENT

            GLADES COUNTY SHERRIFF REPORTED A TREE DOWN IN MOORE
            HAVEN ALONG WITH WIDESPREAD POWER OUTAGES.

&&

STRASSBERG
Special weather statement, Apr 26, 5:13 AM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
513 AM EDT MON APR 26 2010

FLZ063-261000-
GLADES-
513 AM EDT MON APR 26 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH FOR NORTHERN GLADES COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LARGE AREA OF
SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING NORTHEAST NEAR 25 MPH.
THESE THUNDERSTORMS WILL AFFECT PALMDALE...LAKEPORT...AND BUCKHEAD
RIDGE.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS AROUND 50 MPH...PEA-SIZED
HAIL...AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

04
Special weather statement, Apr 26, 5:27 AM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL
527 AM EDT MON APR 26 2010

FLZ066>068-071-072-168-172-261030-
COASTAL BROWARD COUNTY-COASTAL PALM BEACH COUNTY-HENDRY-INLAND
BROWARD COUNTY-INLAND PALM BEACH COUNTY-METRO BROWARD COUNTY-METRO
PALM BEACH COUNTY-
527 AM EDT MON APR 26 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH FOR SOUTHEASTERN HENDRY...SOUTHERN PALM
BEACH...AND BROWARD COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THE LEADING EDGE OF
STRONG THUNDERSTORMS SAGGING SOUTHWARD THROUGH HENDRY AND SOUTHERN
PALM BEACH COUNTIES. ADDITIONAL STRONG STORMS ARE INTENSIFYING IN
BROWARD COUNTY AHEAD OF THIS LEADING EDGE.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THESE STORMS PASS.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR
WEBSITE AT ELTIEMPOENMIAMI.INFO.

04
Special weather statement, Apr 26, 6:08 AM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL
608 AM EDT MON APR 26 2010

FLZ063-066-261100-
GLADES-HENDRY-
608 AM EDT MON APR 26 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH FOR GLADES AND HENDRY COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LARGE AREA OF
SHOWERS WITH EMBEDDED THUNDERSTORMS APPROACHING THE WESTERN PORTION
OF GLADES AND HENDRY COUNTIES. THE STORMS ARE MOVING EASTWARD AROUND
25 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

HEAVY DOWNPOURS ARE ALSO EXPECTED...WITH RAINFALL RATES OF THREE
QUARTERS TO ONE INCH OF RAINFALL PER HOUR. EXPECT PONDING OF WATER
ON ROADWAYS AND POOR DRAINAGE AREAS WITH THESE HEAVY DOWNPOURS.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

04
Special weather statement, Apr 26, 6:51 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
651 AM EDT MON APR 26 2010

FLZ066-069-070-261145-
COASTAL COLLIER COUNTY-HENDRY-INLAND COLLIER COUNTY-
651 AM EDT MON APR 26 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH FOR HENDRY AND NORTHERN COLLIER COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LARGE AREA OF
STRONG THUNDERSTORMS ENTERING THE WESTERN PORTION OF HENDRY COUNTY
AND INTO THE NORTHERN PORTIONS OF COLLIER COUNTY.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 55 MPH...PEA-SIZED HAIL...
AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS AREA OF
THUNDERSTORMS STRENGTHENS.

THE STRONG WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

HEAVY DOWNPOURS ARE ALSO EXPECTED...WITH RAINFALL RATES OF THREE
QUARTERS TO ONE INCH OF RAINFALL PER HOUR. EXPECT PONDING OF WATER
ON ROADWAYS AND POOR DRAINAGE AREAS WITH THESE HEAVY DOWNPOURS.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

04
Special weather statement, Apr 26, 7:14 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL
714 AM EDT MON APR 26 2010

FLZ067-261215-
INLAND PALM BEACH COUNTY-
714 AM EDT MON APR 26 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH FOR THE SOUTHERN PORTION OF PALM BEACH
COUNTY...

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 55 MPH...PEA-SIZED HAIL...
AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS. THE STORMS ARE MOVING EASTWARD
AROUND 25 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

HEAVY DOWNPOURS ARE ALSO EXPECTED...WITH RAINFALL RATES OF THREE
QUARTERS TO ONE INCH OF RAINFALL PER HOUR. EXPECT PONDING OF WATER
ON ROADWAYS AND POOR DRAINAGE AREAS WITH THESE HEAVY DOWNPOURS.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

04

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:54 AM EDTSmall Craft AdvisoryMFL32 hr
Apr 26, 3:14 AM EDTSpecial Weather StatementMFLGlades46 min
Apr 26, 3:44 AM EDTSpecial Marine WarningMFL61 min
Apr 26, 3:56 AM EDTSpecial Weather StatementMFLGlades64 min
Apr 26, 4:14 AM EDTSpecial Marine WarningMFL46 min
Apr 26, 4:21 AM EDTSpecial Marine WarningMFL114 min
Apr 26, 4:36 AM EDTSevere Thunderstorm WarningMFLCollier, Glades, Hendry, Palm Beach41 min
Apr 26, 4:59 AM EDTSpecial Marine WarningMFL46 min
Apr 26, 5:25 AM EDTSpecial Marine WarningMFL50 min
Apr 26, 5:43 AM EDTSpecial Marine WarningMFL20 min
Apr 26, 6:17 AM EDTSpecial Marine WarningMFL43 min
Apr 26, 6:45 AM EDTSpecial Marine WarningMFL60 min
Apr 26, 6:50 AM EDTSpecial Marine WarningMFL40 min
Apr 26, 6:56 AM EDTTornado WarningMFLHendry20 min
Apr 26, 7:38 AM EDTSevere Thunderstorm WarningMFLCollier, Hendry22 min
Apr 26, 7:43 AM EDTSpecial Marine WarningMFL62 min
Apr 26, 7:44 AM EDTTornado WarningMFLBroward, Palm Beach23 min
Apr 26, 8:01 AM EDTSevere Thunderstorm WarningMFLCollier29 min
Apr 26, 8:03 AM EDTSpecial Marine WarningMFL57 min
Apr 26, 8:45 AM EDTSpecial Marine WarningMFL60 min
Apr 26, 9:01 AM EDTAreal Flood AdvisoryMFLCollier119 min
Apr 26, 9:03 AM EDTSpecial Marine WarningMFL57 min
Apr 26, 9:28 AM EDTSevere Thunderstorm WarningMFLBroward, Collier, Miami-Dade, Monroe32 min
Apr 26, 9:43 AM EDTSpecial Marine WarningMFL62 min
Apr 26, 9:52 AM EDTSevere Thunderstorm WarningMFLBroward, Collier, Miami-Dade, Monroe23 min
Apr 26, 9:55 AM EDTSpecial Marine WarningMFL65 min
Apr 26, 10:19 AM EDTSevere Thunderstorm WarningMFLMiami-Dade, Monroe41 min
Apr 26, 10:30 AM EDTSevere Thunderstorm WarningMFLMiami-Dade, Monroe30 min
Apr 26, 10:44 AM EDTSpecial Marine WarningMFL61 min
Apr 26, 10:58 AM EDTSpecial Marine WarningMFL62 min
Apr 26, 11:43 AM EDTSpecial Marine WarningMFL62 min
Apr 26, 11:57 AM EDTSpecial Marine WarningMFL63 min
Apr 26, 12:58 PM EDTSpecial Marine WarningMFL62 min
Apr 26, 1:34 PM EDTSpecial Marine WarningMFL56 min
Apr 26, 2:31 PM EDTSpecial Marine WarningMFL59 min

Nearby

Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.